Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joey231

Accutane And Back Pain

Recommended Posts

Hello. I am done with my accutane course since november 2014. Although it was a low dose (starting with 30mg, ending with 5mg) i had some ugly backpains (I also weightlift 5 times/week, maybe that made it worse).

I still experience some back pain. Is it possible to be due to accutane, even though I am done with it? I dont know what to blame, I just hope it's not something serious.

Share this post


Link to post
Share on other sites

joey231, on 23 Mar 2015 - 22:33, said:

Hello. I am done with my accutane course since november 2014. Although it was a low dose (starting with 30mg, ending with 5mg) i had some ugly backpains (I also weightlift 5 times/week, maybe that made it worse).

I still experience some back pain. Is it possible to be due to accutane, even though I am done with it? I dont know what to blame, I just hope it's not something serious.

There is a good chance your back pain is because of accutane since it is a common side effect - during the course and after. If it does progress or doesnt go away soon, see your doctor to get it checked out. In the meantime, fish oil capsules, vitamin D, Calcium, and glucosamine, are great supplements to take to help your joints. :rolleyes:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×